MathSciNet Relay Station
MathSciNet bibliographic data
MR958262 (90a:11066) 11G40 (11F67 11G05 11R23 11R42)
Rohrlich, David E. $L$-functions and division towers. Math. Ann. 281 (1988), no. 4, 611–632.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement